New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LilacGal
Regular Member


Date Joined Apr 2005
Total Posts : 190
   Posted 10/23/2005 3:06 PM (GMT -6)   
Hey y'all,
 
I'm not quite sure what to do right now.  Two weeks ago, I fell in the shower. My doctor thinks I passed out...and more and more I'm inclined to believe him.  I remember being dizzy.  He told me to watch how I felt and see if I was starting to have my svt symptoms.
 
I think I am.  I have been feeling dizzy and rather lightheaded lately.  My heart rate hasn't been too high...120's most of the time with it getting up to the 140's sometimes.
 
Yesterday was different.  I started getting lightheaded and dizzy.  My chest started to hurt too.  I took my pulse and it was 198.  It hasn't been like that for months.  I have been going along so well.  I'm so upset this happened.  After laying down for about 45 minutes, my heart rate slowed to 127. 
 
Does this mean my ablation didn't work?  I guess it's time to call my doctor.  I'm not sure which one...my pcp, my regular cardio, or my ep.  Any ideas?
 
smurf  Lil smurf
Afterwards, the universe will explode for your pleasure. - Douglas Adams


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 10/23/2005 3:15 PM (GMT -6)   
Lil, sorry to hear all this is continuing to go on in your life!! sad
 
My instinct says call your EP Dr.'s office first and tell the nurse what is going on and what she would suggest you doing re making an appt.  They may recommend seeing your cardio first, but I'm suspecting not...
 
Please let us know what happens!!
 
Bunches of Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


LilacGal
Regular Member


Date Joined Apr 2005
Total Posts : 190
   Posted 10/23/2005 3:47 PM (GMT -6)   
Thanks Teri.  I actually have next Monday off of school to do report cards.  My principal told us that if we didn't have a need to come in (ie - report cards were done) we could stay home.  I wonder if I'd be able to get an appt then...that would be convient.  :)
 
I really hope this was an isolated incident.  I don't want to go through all this stuff again.
 
smurf  Lil smurf
Afterwards, the universe will explode for your pleasure. - Douglas Adams


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 10/23/2005 4:15 PM (GMT -6)   
Just don't take chances!  Love and Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


JulesO
Regular Member


Date Joined Jun 2005
Total Posts : 23
   Posted 10/25/2005 8:48 AM (GMT -6)   
Hi Lil

I am sorry this has all happened to you again.
I am having an EP study done this Friday. It will be my third one. The first one they couldnt find the spot to ablate. The second attempt they did an ablation and I was great for a month then it all returned again.
According to my cardiologist I have several spots in there that are "misfiring" causing tachycardia. They are going in again this Friday but with a NEW intrument. A balloon is attached to one of the caths. It acts like a GPS...it will show the doctors ALL the spots that are "misfiring" and so they can ablate them all. Finally!!
Perhaps you are the same. It very well could be that they ablated a spot they should have but you have more to be fixed as well.
I was also told though and if a spot isnt ablated "enough", it can heal itself instead of dying off.

Best of luck to you.

LilacGal
Regular Member


Date Joined Apr 2005
Total Posts : 190
   Posted 10/25/2005 4:11 PM (GMT -6)   
Well, I had an appt with my regular cardio this afternoon.  He increased my toprol to 200mg and wants to see me in six weeks.  I did not respond at all to drugs before.  He thinks that I could respond now that I've had three ablations.  I don't know...I didn't respond after the first two...why now?  Guess I'll just have to wait and see.  I have a sinking feeling about this though.  This is *exactly* what happened when this all started.
 
Jules, I hope things go well on Friday.  I'll be thinking about you!
 
smurf  Lil smurf
Afterwards, the universe will explode for your pleasure. - Douglas Adams


Juliette1
Regular Member


Date Joined Feb 2005
Total Posts : 72
   Posted 10/26/2005 3:25 PM (GMT -6)   

I'm so sorry you're having these problems Lil, it starts getting a bit scary doesn't it when it just goes on and on. That sinking feeling is not nice. What your doctor says sounds logical though, I really hope he's right.

Hi Jules, I was interested to read your post, I had two ablations that didn't work because I keep getting more 'short circuits'. I'm waiting for another ablation, with more sophisticated 'mapping' equipment. The doctor hasn't mentioned the catheter/balloon business though. I was told it would be in December but I haven't had an appointment yet which is a bit worrying. My bosses have been very good about my hours but it's a bit of a strain. Good luck for tomorrow.


Patoolla
Veteran Member


Date Joined Aug 2003
Total Posts : 525
   Posted 10/29/2005 6:41 PM (GMT -6)   
I'm so sorry to hear your having these problems again!  I would be inclined to think that the passing out is from the POT.  Was the ablation suppose to help with the POT or just the tachycardia?  I've read some about the POTs but am not real familiar with it.  Darn, I hope they can come up with something that works for you!  You've been battling this way too long!  Maybe this new type of ablation with the balloon will work better! 
 
Hope your ablation was a complete success this time JulesO!  Will be anxious to hear more on the balloon procedure!  Hugs, Pat

LilacGal
Regular Member


Date Joined Apr 2005
Total Posts : 190
   Posted 11/3/2005 5:17 AM (GMT -6)   
I went for a pulse and bp check with a nurse yesterday. They were both fine but I was feeling really dizzy. The nurse insisted I lay down and talk to the doc. I told the doc that I almost passed out driving to the office. My body started to feel really tingly and the radio sounded very far away. He thinks that my toprol is too high and changed it from 200mg back to 100mg. I'm worried now that I'm going to be back where I was before the toprol was increased...having heart rates get too high again. I guess time will only tell. I have an appointment at the end of the month. Time to just wait and relax...easier said than done though!

Lil
Afterwards, the universe will explode for your pleasure. - Douglas Adams


Patoolla
Veteran Member


Date Joined Aug 2003
Total Posts : 525
   Posted 11/3/2005 3:43 PM (GMT -6)   
Oh Lil!  It just seems like they would be able to do something to help you not have these episodes!  You've suffered with them long enough!!!  That balloon ablation sounds very promising if you have to have another ablation doesn't it!  Hope they have a good plan of treatment for you at the end of the month!  Hang in there....again!  Hugs, Pat
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 15, 2018 6:40 AM (GMT -6)
There are a total of 2,992,818 posts in 327,992 threads.
View Active Threads


Who's Online
This forum has 161206 registered members. Please welcome our newest member, Prakash33.
267 Guest(s), 6 Registered Member(s) are currently online.  Details
JNF, 18yearsandcounting, sierraDon, Prakash33, RobLee, ldog